MathSciNet Relay Station
MathSciNet bibliographic data
MR679453 (84k:10006) 10A25 (10-04)
Jaeschke, G. On the smallest $k$ such that all $k\cdot 2\sp{n}+1$ are composite. Math. Comp. 40 (1983), no. 161, 381–384.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement